# SDR SWAA2021051262463

- Difficulty date: April 4, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 54,341 hours, 36,340 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 663.75 VAPOR BARRIER LBL 35 APROX. AT MAIN WHEEL WELL COMPARTME. REPAIRED BODY STATION 663.75 VAPER BARRIER LBL 35 APPROX AT MAIN WHEEL WELL ASPER B737700 SRM 5170042R10 REP 10 TOOL USED CALIPER PN 50019730 SN 15120589 DUE DATE 14SEP21 HOT BONDER PN HCS9200B SN 16122983 DUE DATE 16DEC21 SCALE PN SCA301 SN AR412125 DUE DATE 24FEB22 SCALE PN CL5000 SN AE-407340 DUE DATE 23JUL21
